MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD005
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided upon the completion of the investigation.
 
Event or Problem Description
Event description: the surgeon put the gallbladder inside the specimen bag and it the specimen fell completely through; the seam was not sealed shut.The bag did not break into pieces.The specimen was successfully removed from the patient.Additional information provided by [name] on 24mar2025 via email: from my understanding the specimen was bagged, the deployment system was removed and as the surgeon went to lift the gallbladder out, it just fell out of the bag through where the seam would be.It did not "burst" or "pop" or "rip" the seam was not closed.Intervention: user replace with a new one to complete this surgery.Patient status: no patient injury.
 
Event or Problem Description
Procedure performed: gallbladder removal.Event description: the surgeon put the gallbladder inside the specimen bag and it the specimen fell completely through; the seam was not sealed shut.The bag did not break into pieces.The specimen was successfully removed from the patient.Additional information provided by [name] on 24mar2025 via email: from my understanding the specimen was bagged, the deployment system was removed and as the surgeon went to lift the gallbladder out, it just fell out of the bag through where the seam would be.It did not "burst" or "pop" or "rip" the seam was not closed.Additional information provided by [name] on 13may2025 via email: this is all she had, unfortunately there¿s not much to tell from this picture, sorry about that! intervention: user replace with a new one to complete this surgery.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photo of the event unit was provided, confirming the complainant¿s experience of bag break.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.

Brand Name
INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21868799
Report Number2027111-2025-00475
Device Sequence Number7898737
Product Code GCJ
UDI-Device Identifier00607915145521
UDI-Public(01)00607915145521
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K232880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD005
Device Catalogue Number101475688
Device Lot Number1538130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown